# SDR IPXA11568349

- Difficulty date: July 8, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1058
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON FLOOR PANEL SUPPORT UPPER SURFACE; BS 1058, BL 0 TO RBL 25     REPLACED FLOOR PANEL SUPPORT (TEE) IAW SRM 53-00-04-1A 1,  DWG PL 144N5005, SRM 51-10-02-0G, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
